Existence of solutions for fractional boundary value problem via global minimization theorem

Articles > Article · 2025

Authors: Souad Ayadi, Amina Boucenna, Meltem Erden Ege, Ozgur Ege

Miskolc Mathematical Notes, International, WoS, 2025, vol 26, pp 579-579

DOI: 10.18514/mmn.2025.5218

Summary

The goal of this paper is to investigate the existence of solutions for the following boundary value problem involving the Riemann-Liouville fractional derivative: { D T − α ( D 0 + α ( D T − α ( D 0 + α u ( x ) ) ) ) = f ( x , u ( x ) ) , x ∈ [ 0 , T ] , u ( 0 ) = u ( T ) = 0 , D T

View details